# SDR AALA20030257

- Difficulty date: March 1, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, NR 4 OVERHEAD 6 VOLT CENTER AISLE EMERGENCY SPOT LIGHTING INOPERATIVE.  REPAIRED NR 4 OVERHEAD 6 VOLT CENTER AISLE EMERGENCY SPOT LIGHTING WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
